Alert archive / Idaho / Red Flag Warnings in 2014
Red Flag Warning 4, NWS Pocatello, ID
NWS Pocatello, ID issued this red flag warning at Jul 19, 2014, 3:19 AM MDT for 17 counties in Idaho. It took effect at Jul 19, 2014, 1:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 19, 2014, 3:19 AM MDT (09:19 UTC)
- In effect from
- Jul 19, 2014, 1:00 PM MDT
- Expired
- Jul 19, 2014, 9:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Pocatello, ID
Counties Bingham County, ID, Blaine County, ID, Boise County, ID, Bonneville County, ID, Butte County, ID, Cassia County, ID, Clark County, ID, Custer County, ID, Fremont County, ID, Jefferson County, ID, Jerome County, ID, Lincoln County, ID, Madison County, ID, Minidoka County, ID, Power County, ID, Teton County, ID, Twin Falls County, ID
The radar
The Pocatello radar (KSFX), 49 km from the middle of the area, began a volume at 09:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 00:00Z, 9.3 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4303 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
941 WWUS85 KPIH 190919 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 319 AM MDT SAT JUL 19 2014 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST IDAHO FIRE ZONES 410 425 422 AND 427... IDZ410-425-200300- /O.NEW.KPIH.FW.W.0004.140719T1900Z-140720T0300Z/ UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM- MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM- 319 AM MDT SAT JUL 19 2014 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONES 410 AND 425... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING. * AFFECTED AREA: IN IDAHO...FIRE ZONE 410 UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM...FIRE ZONE 425 MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM. * TIMING: 1 PM TO 9 PM MDT TODAY. * WIND: WEST TO SOUTHWEST 15 TO 25 MPH WITH GUSTS AROUND 30 MPH. * HUMIDITY: 10 TO 15 PERCENT. * IMPACTS: THE COMBINATION OF WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ IDZ422-200300- /O.NEW.KPIH.FW.W.0004.140719T1900Z-140720T0300Z/ SAWTOOTH RANGE/NORTHERN SAWTOOTH NF- 319 AM MDT SAT JUL 19 2014 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING BELOW 7500 FEET FOR GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST IDAHO FIRE ZONE 422... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING. * AFFECTED AREA: IN IDAHO...FIRE ZONE 422 SAWTOOTH RANGE/NORTHERN SAWTOOTH NF. * TIMING: 1 PM TO 9 PM MDT TODAY. * WIND: WEST TO SOUTHWEST 15 TO 20 MPH WITH GUSTS OF 25 TO 30 MPH. * HUMIDITY: 10 TO 15 PERCENT. * IMPACTS: THE COMBINATION OF WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ IDZ427-200300- /O.NEW.KPIH.FW.W.0004.140719T1900Z-140720T0300Z/ GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- 319 AM MDT SAT JUL 19 2014 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING BELOW 7000 FEET FOR GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST IDAHO FIRE ZONE 427... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING. * AFFECTED AREA: IN IDAHO...FIRE ZONE 427 GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF. * TIMING: 1 PM TO 9 PM MDT TODAY. * WIND: WEST TO NORTHWEST 15 TO 20 MPH WITH GUSTS OF 25 TO 30 MPH. * HUMIDITY: 10 TO 15 PERCENT. * IMPACTS: THE COMBINATION OF WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ HTTP://WEATHER.GOV/POCATELLO
1 follow-up statement
755 WWUS85 KPIH 191956 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 156 PM MDT SAT JUL 19 2014 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST IDAHO FIRE ZONES 410 425 422 AND 427... IDZ427-201200- /O.NEW.KPIH.FW.W.0005.140720T1900Z-140721T1200Z/ /O.CON.KPIH.FW.W.0004.000000T0000Z-140720T0300Z/ GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- 156 PM MDT SAT JUL 19 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR LOW RELATIVE HUMIDITY AND GUSTY WINDS FOR FIRE ZONE 427... ...RED FLAG WARNING IN EFFECT FROM 1 PM SUNDAY TO 6 AM MDT MONDAY FOR LIGHTNING AND GUSTY OUTFLOW WINDS FOR FIRE ZONE 427... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM SUNDAY TO 6 AM MDT MONDAY. * AFFECTED AREA...IN IDAHO...FIRE ZONE 427 GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF. * TIMING...UNTIL 9 PM MDT TONIGHT FOR LOW HUMIDITY. 1 PM SUNDAY THROUGH 6 AM MONDAY FOR LIGHTNING. * WIND...WEST TO NORTHWEST 15 TO 20 MPH WITH GUSTS OF 25 TO 30 MPH. * HUMIDITY...10 TO 15 PERCENT. * IMPACTS...THE COMBINATION OF WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING. ON SUNDAY AFTERNOON UNTIL LATE SUNDAY NIGHT...LIGHTNING ACTIVITY MAY GENERATE NUMEROUS FIRE STARTS AND REQUIRE HEAVY USE OF INITIAL ATTACK RESOURCES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ IDZ422-201200- /O.NEW.KPIH.FW.W.0005.140720T2200Z-140721T1200Z/ /O.CON.KPIH.FW.W.0004.000000T0000Z-140720T0300Z/ SAWTOOTH RANGE/NORTHERN SAWTOOTH NF- 156 PM MDT SAT JUL 19 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR LOW RELATIVE HUMIDITY AND GUSTY WIND FOR FIRE ZONE 422... ...RED FLAG WARNING IN EFFECT FROM 4 PM SUNDAY TO 6 AM MDT MONDAY FOR LIGHTNING AND GUSTY OUTFLOW WINDS FOR FIRE ZONE 422... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 4 PM SUNDAY TO 6 AM MDT MONDAY. * AFFECTED AREA...IN IDAHO...FIRE ZONE 422 SAWTOOTH RANGE/NORTHERN SAWTOOTH NF. * TIMING...UNTIL 9 PM MDT TONIGHT FOR LOW HUMIDITY...AND 4 PM SUNDAY TO 6 AM MONDAY FOR LIGHTNING. * WIND...WEST TO SOUTHWEST 15 TO 20 MPH WITH GUSTS OF 25 TO 30 MPH. * HUMIDITY...10 TO 15 PERCENT. * IMPACTS...THE COMBINATION OF WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. THUNDERSTORMS ON SUNDAY EVENING AND LATE SUNDAY NIGHT WILL GENERATE A THREAT OF A BUSY INITIAL ATTACK SITUATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ IDZ410-425-200300- /O.CON.KPIH.FW.W.0004.000000T0000Z-140720T0300Z/ UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM- MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM- 156 PM MDT SAT JUL 19 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR LOW RELATIVE HUMIDITY AND GUSTY WIND FOR FIRE ZONES 410 AND 425... * AFFECTED AREA...IN IDAHO...FIRE ZONE 410 UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM...FIRE ZONE 425 MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM. * TIMING...1 PM TO 9 PM MDT TODAY. * WIND...WEST TO SOUTHWEST 15 TO 25 MPH WITH GUSTS AROUND 35 MPH. * HUMIDITY...10 TO 15 PERCENT. * IMPACTS...THE COMBINATION OF WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST IDAHO. && $$ MESSICK HTTP://WEATHER.GOV/POCATELLO
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this red flag warning went out at Jul 19, 3:18 AM MDT, 1 minute earlier.
Area forecast discussion, Jul 19, 3:18 AM MDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 318 AM MDT SAT JUL 19 2014 .SHORT TERM...TODAY THROUGH SUNDAY AFTERNOON. WESTERLY FLOW REMAIN IN PLACE TODAY JUST BRINGING WITH SOME CLOUDS BUT MORE DRY WEATHER. IT WILL BE BREEZY ESPECIALLY IN THE AFTERNOON AND EVENING HOURS. WE SHOULD HIT THE LOW END THRESHOLD FOR A LAKE WIND ADVISORY FOR AMERICAN FALLS RESERVOIR...BUT JUST ABOUT ALL BODIES OF WATER WILL LIKELY SEE SOME ROUGH CONDITIONS. WE TRANSITION TO SOUTHWEST FLOW TOMORROW AS ANOTHER STORM DEVELOPS ALONG THE WEST COAST. THIS WILL FINALLY PULL THE MONSOON MOISTURE TO OUR SOUTH INTO EASTERN IDAHO. WE MAY SEE A STRAY SHOWER OR STORM SUNDAY MORNING BUT DEVELOPMENT WILL RAMP UP IN THE AFTERNOON. THE BEST CHANCE OF SEEING STORMS WILL BE SOUTH OF A STANLEY-ARCO- BLACKFOOT-DRIGGS LINE. THE HIGHEST CHANCES WILL BE SOUTH OF THE SNAKE PLAIN. BRIEF DOWNPOURS WILL BE POSSIBLE WHERE STORMS CAN TAP INTO A LITTLE BETTER MOISTURE BUT THE BIGGER THREAT WILL BE FROM DOWNBURST WINDS THAT MAY BE IN EXCESS OF 50MPH. TEMPERATURES WILL REMAIN ABOVE AVERAGE BY SEVERAL DEGREES BOTH DAYS EVEN WITH INCREASING CLOUDS SUNDAY. KEYES .LONG TERM...SUNDAY NIGHT THROUGH NEXT SATURDAY. THE BIG PUSH OF MONSOON MOISTURE WILL BE SUNDAY NIGHT AND MONDAY. THERE WILL BE PLENTY OF MOISTURE TO TAP INTO FOR RAIN...INCLUDING LOCALLY HEAVY RAIN WITH STRONGER STORMS. RIGHT NOW...THERE IS SOME UNCERTAINTY ON HOW UNSTABLE THINGS WILL BE BY MONDAY. THIS WILL PLAY INTO WHEN AND WHERE WE COULD GET STRONG STORMS AND POSSIBLY SEVERE STORMS TO FIRE OFF. THE MODELS SEEMS TO HINT AT THE LEADING BAND TO SLOWLY PUSH INTO THE CENTRAL MOUNTAINS AND UPPER SNAKE HIGHLANDS BY MONDAY AND REMAIN THERE. IF SO...THAT AREA WOULD BE MORE CLOUDY AND STABLE...LEADING TO MORE GENERAL RAIN AND LESS STORMS. TO THE SOUTH...THAT MAY BE WHERE THE MORE POWERFUL STORMS COULD FIRE DUE TO LESS CLOUD COVER AND BETTER INSTABILITY. FOR NOW WE ARE GOING WITH SHOWERS AND ISOLATED STORMS ACROSS THE BOARD UNTIL WE GET A BETTER HANDLE ON THIS. MONDAY DEFINITELY LOOKS COOLER WITH MORE CLOUDS AROUND. TUESDAY AND WEDNESDAY LOOK DRIER AS THE LOW CONTINUES TO STAY TO OUR NORTHWEST. THE MODELS ARE KEYING IN ON ANY REAL CHANCE OF SHOWERS AND STORMS BEING ACROSS THE CENTRAL MOUNTAINS AND UPPER SNAKE HIGHLANDS. THE LOW FINALLY SHIFTS INTO SOUTHERN CANADA FOR THE END OF THE WEEK AND TURNING THE FLOW BACK TO WESTERLY AND A RIDGE BUILDING BACK TOWARD IDAHO. THIS WILL SIGNAL A QUICK RETURN TO VERY DRY WEATHER. WITH THE DRY AIR IN PLACE...THIS WILL ALLOW FOR COOLER NIGHTS BUT ALSO WARM AFTERNOONS SIMILAR TO WHAT WE'VE SEEN THE PAST FEW DAYS. KEYES && .AVIATION...UPPER LOW SHEARING EAST THROUGH CANADA WILL SUSTAIN A DRY AND STABLE NW FLOW ALOFT ACROSS SE IDAHO TODAY. EXPECT VFR SCT HIGH CLOUDS AND GUSTY AFTERNOON WINDS AT ALL TERMINALS TODAY. HUSTON && .FIRE WEATHER...THE PACIFIC STORM TRACK WAS POSITIONED ALONG THE CANADIAN BORDER EARLY THIS MORNING WHILE A PAIR OF PAC LOWS WERE NOTED SHEARING EAST THROUGH WRN CANADA. THESE PASSING FEATURES WILL HELP TO GENERATE ANOTHER ROUND OF GUSTY WINDS AND LOW RH ACROSS THE REGION TODAY...THUS A RED FLAG WARNING HAS BEEN ISSUED FOR FIRE ZONES 410 422 425 AND 427 FOR THIS AFTERNOON AND EVENING. THE STORM TRACK REMAINS JUST NORTH OF THE REGION SUNDAY WHILE SUB-TROPICAL MOISTURE THAT HAS BEEN POOLING ACROSS THE GREAT BASIN BEGINS TO SURGE NORTH THROUGH NEVADA AND INTO THE BORDER DISTRICTS SUNDAY AFTERNOON. BELIEVE THAT THE BEST DYNAMICAL SUPPORT FOR WIDESPREAD TSTM ACTIVITY RESIDES OVER NWRN NEVADA AND THAT SRN IDAHO WILL ONLY SEE ISOLATED COVERAGE SUNDAY AFTERNOON. ZONES 410 AND 422 MAY NEED FURTHER EXAMINATION FOR A POTENTIAL RED FLAG WIND/LOW RH EVENT SUNDAY AFTERNOON. CONFIDENCE IS MIXED AT THIS POINT DUE TO INFLUX OF MOISTURE/CLOUDS FROM THE SOUTH WHICH MAY INHIBIT FULL HEATING/MIXING. BY MONDAY...A FAIRLY DEEP PAC LOW SWINGS INTO THE CANADIAN COASTAL WATERS AMPLIFYING THE MOIST SUB-TROPICAL FETCH ACROSS SRN IDAHO. MAIN QUESTION HERE IS WILL IT BE TOO CLOUDY...DIMINISHING THUNDERSTORM POTENTIAL DUE TO THE LACK OF HEATING...OR WILL EJECTING DISTURBANCES LIFTING NE THROUGH OREGON/NRN IDAHO BE ENOUGH TO FORCE SCATTERED THUNDERSTORM ACTIVITY (AND A RED FLAG EVENT). MORE QUESTIONS THAN ANSWERS AT THIS POINT SO WILL CONTINUE TO DIGEST MODEL OUTPUT TO SEE WHICH WAY TO LEAN. WEDNESDAY OR THURSDAY OF NEXT WEEK...THE LOW OFF THE NW COAST KICKS INLAND AND WE SHOULD SEE A FAIRLY DECENT FRONTAL PASSAGE AND BREEZY CONDITIONS ACROSS THE AREA AS A RESULT. THE LATEST MODEL RUNS APPEAR TO BE DELAYING THE RESURGENCE OF THE 4-CORNERS HIGH AND HOTTER TEMPERATURES UNTIL LATE IN THE WEEKEND OR EARLY NEXT WEEK. HUSTON && .AIR STAGNATION...SMOKE FROM NUMEROUS FIRES ACROSS THE WEST WILL REMAIN IN PLACE ACROSS EASTERN IDAHO. WITH THE WIND FLOW COMING FROM THE WEST...THIS WILL HELP TO KEEP SMOKE AROUND EVEN WITH BREEZY CONDITIONS IN THE AFTERNOON AND EVENING HOURS. SOME RELIEF MAY COME LATER SUNDAY INTO MONDAY FOR TWO REASONS. SHOWERS AND THUNDERSTORMS WILL OVER TAKE THE AREA...WITH RAIN POTENTIALLY CLEARING OUT THE AIR. THE SECOND WILL BE A SWITCH TO MORE SOUTHERLY/SOUTHWESTERLY FLOW WHICH WOULD HELP DIRECT MORE OF THE SMOKE INTO MONTANA AND NORTHERN IDAHO. DUE TO POOR AIR QUALITY...AN AIR QUALITY ALERT IS IN EFFECT FOR BLAINE...CASSIA...LINCOLN AND MINIDOKA COUNTIES THROUGH MONDAY UNLESS IT IS CANCELLED EARLY. KEYES && .PIH WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING IDZ410-422.-425-427. LAKE WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING IDZ021. &&
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 3:21 AM MDT | Lake Wind Advisory | PIH | 18 hr | |
| Jul 19, 1:56 PM MDT | Red Flag Warning | PIH | Bingham, Blaine, Boise, Bonneville, Butte, Cassia and 11 more | 57 hr |
Nearby
Red Flag Warnings in Idaho, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.